Pregnant On Depo -pg110922056618

4 Replies
Kleighn18 - February 23

I took the Depo shot for about 3 years. I always got my period every three months, about one to two weeks before each injection was due. I decided to stop the depo and I recieved my last shot the last week in November, 2004. I was expecting my usual 3 month period to start the first week of Feb. 2005. I am two weeks late now and have taken several hpts that were all negative. Is there anyway that I could be pregnant even though my shot is just now starting to wear off?

 

stefani - August 5

why dont you just go to the doctor??!! I would love to hear if you are pregnant or not i have to same reaction to depo as you do with the spotting right before i get the shot and i would lve to know whats doing on a doctor can do a simple blood test and then its over either your pregnant or not hope fully youll be happy with the out come

 

Confused - September 6

I am on the shot, but I think I am pregnant. I am due for my next shot in a week! My question is, what will happen if I recieve the next shot, and is indeed pregnant? I just had a baby six months ago, so I am denial that I could be pregnant again.

 

Marlene - September 6

i was on depo for over 2yrs. i stop in aug of 2004 and didnt get my 1st period until jan of 2005. that is just the way depo works;just be careful b/c i then got pregnant in july of 2005. GOODLUCK

 

Janie - September 18

Ive had 3 sets o epo shots.I was late on getting my last one because I thouht I was pregnant.Di hpt it was neg. I got the shot its been 8 weeks.I ve not had period since I started the shot.Got up this morning with brown discharge. Could I be pregnant?Please help!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?